U.S. doctors online nowAsk doctors free
A member asked:

My tongue has been tingling for about 9mo its getting annoying it bothers me everyday, i take thyroid meds, i get botox in my upper lip and i have had a face lift i pinpoint the timing when it started any ideas.?

5 doctor answers9 doctors weighed in
Dr. Michael Sparacino
Family Medicine 38 years experience
See your doctor: You should mention this to your doctor since he/she has been treating you, he/she may have more insight.
Dr. Otto Placik
Surgery - Plastics 35 years experience
Nerve : There are many potential reasons for this which may or may not be related to your facelift surgery. If related to the facelift, it could take up to 2 years to resolve. However other causes should be evaluated prior to that. I would discuss your symptoms with your surgeon who may perform an examination.
Dr. Azita Madjidi
Surgery - Plastics 31 years experience
See a neurologist: Tingling in the tongue is unusual. See a neurologist for a thorough exam.
Dr. Matthew Schulman
Surgery - Plastics 22 years experience
Neurologist: It would be unusual to be related to the facelift but possible that there was never injury. See a neurologist to pinpoint injury. It may be something totally unrelated.
Dr. David Sherris
Facial Plastic Surgery 34 years experience
New issue: I agree it is probably a coincidence that this symptom developed at the time of facelift. I would see a neurologist.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Jun 17, 2014

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.